(02-17-2016, 08:29 PM)GrammaBear Wrote: My, my - you had quite a time of it with spironolactone. So sorry that happened to you. I do have my electrolyte levels measured about every 3 months simply because I tend to have hyponatremia freuqently. My kidney doctor was not pleased to see I was on spironolactone, and I don't suppose he will be happy that the GP put me back on it. Thanks for the info on potassium and foods that contain it.
Ever since, my potassium levels remain at the high end of normal and I make sure to read the label before I buy anything that pretends to be food. Of course, low potassium can also kill you and, oddly, the symptoms of too little are almost exactly the same as the symptoms of too much.
Many other medications tend to raise potassium levels in the blood, among them ACE inhibitors and most NSAID drugs like ibuprofen, naproxin and aspirin.
The above is my opinion. It is just possible that I may, occasionally, be mistaken.
I am neither a Doctor, nor any other kind of medical professional.
Everything put together sooner or later falls apart.
Your brain is not the boss.
Our forefathers took drugs.
He's no fun he fell right over.